# SDR MASA2010112201300

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,198 hours, 22,639 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Alignment
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN MARKS MUST ALIGN STICKER ON SERVICE DOOR.  MX INSTALLED ALIGN STICKER CORRECTLY.
